Some conditions for a co-semigroup to be asymptotically finite-dimensional

2003-09-01
We study the class of bounded C-0-semigroups T = (T-t)(tgreater than or equal to0) on a Banach space X satisfying the asymptotic finite dimensionality condition: codim X-0(T) infinity)parallel toT(t)xparallel to = 0}. We prove a theorem which provides some necessary and sufficient conditions for asymptotic finite dimensionality.
SIBERIAN MATHEMATICAL JOURNAL

Suggestions

Some finite-dimensional backward shift-invariant subspaces in the ball and a related factorization problem
Alpay, D; Kaptanoglu, HT (2000-12-15)
Beurling's theorem characterizes subspaces of the Hardy space invariant under the forward-shift operator in terms of inner functions. In this Note we consider the case where the ball replaces the open unit desk and the reproducing kernel Hilbert space with reproducing kernel 1/(1-Sigma (N)(1) a(j)w(j)*) replaces the Hardy space. We give explicit formulas which generalize Blaschke products in the case of spaces of finite codimension. (C) 2000 Academie des sciences/Editions scientifiques et medicales Elsevier...
Some upper bounds for density of function spaces
Önal, Süleyman (Elsevier BV, 2009-05-01)
Let C-alpha(X, Y) be the set of all continuous functions from X to Y endowed with the set-open topology where alpha is a hereditarily closed, compact network on X which is closed Under finite unions. We proved that the density of the space C-alpha(X, Y) is at most iw(X) . d(Y) where iw(X) denotes the i-weight of the Tychonoff space X, and d(Y) denotes the density of the space Y when Y is an equiconnected space with equiconnecting function psi, and Y has a base consists of psi-convex Subsets of Y. We also pr...
Some cardinal invariants on the space C-alpha (X, Y)
Onal, S; Vural, C (Elsevier BV, 2005-05-14)
Let C-alpha (X, Y) be the set of all continuous functions from X to Y endowed with the set-open topology where a is a hereditarily closed, compact network on X such that closed under finite unions. We define two properties (E1) and (E2) on the triple (alpha, X, Y) which yield new equalities and inequalities between some cardinal invariants on C-alpha (X, Y) and some cardinal invariants on the spaces X, Y such as:
ON GENERALIZED LOCAL SYMMETRIES OF THE SO(2,1) INVARIANT NONLINEAR SIGMA-MODEL
BASKAL, S; ERIS, A; SATIR, A (1994-12-19)
The symmetries and associated conservation laws of the SO(2,1) invariant non-linear sigma model equations in 1+1 dimensions are investigated. An infinite family of generalized local symmetries is presented and the uniqueness of these solutions is discussed.
A new representation for the properties of anisotropic elastic fiber reinforced composite materials
Gaith, MS; Akgoz, CY (2005-09-01)
A new procedure based on constructing orthonormal tensor basis using the form-invariant expressions which can easily be extended to any tensor of rank n. A new decomposition, which is not in literature, of the stress tensor is presented. An innovational general form and more explicit physical property of the symmetric fourth rank elastic tensors is presented. A new method to measure the stiffness and piezoelectricity in the elastic fiber reinforced composite and piezoelectric ceramics materials using the no...
Citation Formats
E. Emelyanov, “Some conditions for a co-semigroup to be asymptotically finite-dimensional,” SIBERIAN MATHEMATICAL JOURNAL, vol. 44, no. 5, pp. 793–796, 2003, Accessed: 00, 2021. [Online]. Available: https://hdl.handle.net/11511/94750.